The difference Orlicz space of entire sequence of fuzzy numbers
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 193-206
https://doi.org/10.4134/CKMS.2010.25.2.193
Published online June 1, 2010
Nagarajan Subramanian and Ayhan Esi
Sastra University and Adiyaman University
Abstract : In this paper we define and study the difference Orlicz space of entire sequence of fuzzy numbers. We study their different properties and statistical convergence in these spaces.
Keywords : fuzzy numbers, Orlicz space, entire sequence, analytic sequence, difference sequence
MSC numbers : 40A05, 40C05, 40D05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd